Osteoporosis Home > Evista Overdose
If a person takes too much Evista, overdose effects can vary and will often depend on how much Evista was taken and whether it was combined with other drugs. Commonly reported symptoms include shakiness, coordination problems, dizziness, and leg cramps. The treatment for an Evista overdose can also vary, but typically includes supportive care -- treating the symptoms that occur as a result of the overdose.
Evista Overdose: An IntroductionEvista® (raloxifene hydrochloride) is a medication that is approved for the prevention and treatment of osteoporosis. It is also approved to prevent breast cancer. It belongs to a group of medications known as selective estrogen receptor modulators (SERMs). As with all medicines, it is possible to take too much Evista. The specific effects of an Evista overdose will vary depending on a number of factors, including the Evista dosage and whether it was taken with other medications or substances.
- Leg cramps
- Coordination problems
- Shakiness (tremor)
- High alkaline phosphate levels (a certain enzyme) in the blood.